×

zbMATH — the first resource for mathematics

Deformations of homomorphisms of Lie groups and Lie algebras. (English) Zbl 0153.04402

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Chevalley, Théorie des groupes de Lie. Tome II. Groupes algébriques, Actualités Sci. Ind. no. 1152, Hermann & Cie., Paris, 1951 (French). · Zbl 0054.01303
[2] Claude Chevalley and Samuel Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85 – 124. · Zbl 0031.24803
[3] Alfred Frölicher and Albert Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239 – 241. · Zbl 0078.14201
[4] Murray Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267 – 288. · Zbl 0131.27302
[5] Murray Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59 – 103. · Zbl 0123.03101
[6] G. Hochschild and G. D. Mostow, Cohomology of Lie groups, Illinois J. Math. 6 (1962), 367 – 401. · Zbl 0111.03302
[7] G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. of Math. (2) 57 (1953), 591 – 603. · Zbl 0053.01402
[8] M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536 – 577. · Zbl 0106.15303
[9] Albert Nijenhuis and R. W. Richardson Jr., Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1 – 29. · Zbl 0136.30502
[10] André Weil, Remarks on the cohomology of groups, Ann. of Math. (2) 80 (1964), 149 – 157. · Zbl 0192.12802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.